Can't do this anymore

I physically and mentally can't do this anymore been on Prozac for 9 days and today woke up feeling like this was the end off my life can't breathe out my nose as it is swollen inside and sore. My breathing is slow but I'm taking deep breaths and my derealization makes me not recognise anyone today I had such a good day yesterday and thought I was getting better but today I don't want to be here I think I'm slowy dying

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hi there, so sorry to hear you feel this way. 9 days is still quite early for medication to work so this could be part of your body accommodating it. I'm 6 days in on mine and although feeling it's in my body ( some side effects) I can't see it making a positive difference so far. Take care and happy to chat if it helps

  • Hi hope they help you would love to hear how you've got on with them :)

You may also like...